# SDR 2024F00293

- Difficulty date: November 20, 2024
- Submitted: November 20, 2024
- Operation: General aviation
- Aircraft: N316AK
- Make and model: Piper PA-31-350
- Aircraft serial: 318152118
- Aircraft time: 13,072 hours
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fitting
- Part number: 6788D
- Condition: Cracked
- Location: Lt Fuel Hose
- Part time: 62 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, A
- Precautionary procedure: E, A

## Discrepancy

45° ALUMINUM PORTION OF FUEL  HOSE ASSY FROM AIRFRAME TO ENGINE FUEL PUMP APPEARS TO HAVE CRACKED CAUSING FUEL TO SPRAY ON EXHAUST AND CAUSE IN-FLIGHT FIRE.
